# SDR 2008UALA02133

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 HAS SKIN DENT LWR MID AREA OF SKIN ABOVE GATE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA.  ACCOMPLISHED HFEC.  NO CRACK INDICATED.  FABRICATED AND INSTALLED REPAIR DOUBLER.
